# SDR HEEA063412

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Part number: 9550168600
- Condition: Damaged
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE HAS SIGNS OF ARCING.  REPLACED WITH SERVICEABLE PART.
